# SDR AUS20010700

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2840 · Fuel Indicating System
- Part: Hose
- Part number: 8004804
- Condition: Leaking
- Location: Fuel Indicating
- Component: Fuel Indicating
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE HOSE TO FUEL FLOW GAUGE LEAKING UNDER PRESSURE.
